RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 1  


Solutions of ordinary differential equations with vertical asymptote
A. A. Kon'kov
3
A criterion for uniform approximability on arbitrary compact sets for solutions of elliptic equations
M. Ya. Mazalov
15
Precise characterizations of admissible rate of decrease of a non-trivial function with zero ball means
O. A. Ochakovskaya
47
Homogenization of variational inequalities and equations defined by pseudomonotone operators
G. V. Sandrakov
67
Snakes as an apparatus for approximating functions in the Hausdorff metric
E. A. Sevast'yanov, E. Kh. Sadekova
101
Classes of entire functions that are rapidly decreasing on the real axis: theory and applications
A. M. Sedletskii
133
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019